Alert archive / Texas / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 97, NWS Lubbock, TX
NWS Lubbock, TX issued this severe thunderstorm warning at May 17, 2021, 6:27 PM CDT for Briscoe County, Swisher County, Texas. It was in force for 63 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 17, 2021, 6:27 PM CDT (23:27 UTC)
- Expired
- May 17, 2021, 7:30 PM CDT
- In force
- 63 min
- Issued by
- NWS Lubbock, TX
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Briscoe County, TX, Swisher County, TX
The radar
The Amarillo radar (KAMA), 84 km from the middle of the area, began a volume at 23:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 17, 3:04 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 11.5 hours before the alert went out and 83 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1522 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- -81 m²/s²
- 0-3 km storm-relative helicity
- 24 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
439
WUUS54 KLUB 172327
SVRLUB
TXC045-437-180030-
/O.NEW.KLUB.SV.W.0097.210517T2327Z-210518T0030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Lubbock TX
627 PM CDT Mon May 17 2021
The National Weather Service in Lubbock Texas has issued a
* Severe Thunderstorm Warning for...
Eastern Swisher County in the Panhandle of Texas...
Western Briscoe County in the Panhandle of Texas...
* Until 730 PM CDT.
* At 627 PM CDT, a severe thunderstorm was located 4 miles northeast
of Claytonville, or 12 miles west of Silverton, moving north at 20
mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Vigo Park, Mackenzie Reservoir and Claytonville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 1100 PM CDT for the Panhandle
of Texas.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3435 10141 3436 10164 3475 10161 3475 10119
TIME...MOT...LOC 2327Z 197DEG 17KT 3442 10152
HAIL...1.00IN
WIND...60MPH
$$
SINCAVAGE3 follow-up statements
996
WWUS54 KLUB 172341
SVSLUB
Severe Weather Statement
National Weather Service Lubbock TX
641 PM CDT Mon May 17 2021
TXC045-437-180030-
/O.CON.KLUB.SV.W.0097.000000T0000Z-210518T0030Z/
Swisher TX-Briscoe TX-
641 PM CDT Mon May 17 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR NORTHEASTERN SWISHER AND NORTHWESTERN BRISCOE COUNTIES...
At 640 PM CDT, a severe thunderstorm was located 5 miles southwest of
Mackenzie Reservoir, or 11 miles west of Silverton, moving north at
20 mph.
HAZARD...Golf ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Vigo Park and Mackenzie Reservoir.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 1100 PM CDT for the Panhandle
of Texas.
For your protection move to an interior room on the lowest floor of a
building.
Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3439 10139 3443 10163 3475 10161 3475 10119
TIME...MOT...LOC 2340Z 197DEG 17KT 3448 10150
HAIL...1.75IN
WIND...60MPH
$$
SINCAVAGE798
WWUS54 KLUB 180005
SVSLUB
Severe Weather Statement
National Weather Service Lubbock TX
705 PM CDT Mon May 17 2021
TXC045-437-180030-
/O.CON.KLUB.SV.W.0097.000000T0000Z-210518T0030Z/
Swisher TX-Briscoe TX-
705 PM CDT Mon May 17 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR NORTHEASTERN SWISHER AND NORTHWESTERN BRISCOE COUNTIES...
At 705 PM CDT, a severe thunderstorm was located near Mackenzie
Reservoir, or 12 miles northwest of Silverton, moving north at 20
mph.
HAZARD...Golf ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Vigo Park and Mackenzie Reservoir.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 1100 PM CDT for the Panhandle
of Texas.
For your protection move to an interior room on the lowest floor of a
building.
Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3450 10133 3455 10162 3475 10161 3475 10119
TIME...MOT...LOC 0005Z 197DEG 17KT 3459 10146
HAIL...1.75IN
WIND...60MPH
$$
SINCAVAGE475
WWUS54 KLUB 180016 RRA
SVSLUB
Severe Weather Statement
National Weather Service Lubbock TX
716 PM CDT Mon May 17 2021
TXC437-180026-
/O.CAN.KLUB.SV.W.0097.000000T0000Z-210518T0030Z/
Swisher TX-
716 PM CDT Mon May 17 2021
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN SWISHER COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 1100 PM CDT for the Panhandle
of Texas.
LAT...LON 3450 10133 3453 10147 3475 10147 3475 10119
TIME...MOT...LOC 0016Z 197DEG 17KT 3464 10144
$$
TXC045-180030-
/O.CON.KLUB.SV.W.0097.000000T0000Z-210518T0030Z/
Briscoe TX-
716 PM CDT Mon May 17 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR NORTHWESTERN BRISCOE COUNTY...
At 716 PM CDT, a severe thunderstorm was located near Vigo Park, or
14 miles northwest of Silverton, moving north at 20 mph.
HAZARD...Golf ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Mackenzie Reservoir.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 1100 PM CDT for the Panhandle
of Texas.
For your protection move to an interior room on the lowest floor of a
building.
Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.
&&
LAT...LON 3450 10133 3453 10147 3475 10147 3475 10119
TIME...MOT...LOC 0016Z 197DEG 17KT 3464 10144
HAIL...1.75IN
WIND...60MPH
$$
SINCAVAGEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lubbock, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 17, 2:36 PM CDT, 3 hours 51 minutes earlier.
Area forecast discussion, May 17, 2:36 PM CDT, 3 hours 51 minutes before
Area Forecast Discussion National Weather Service Lubbock TX 236 PM CDT Mon May 17 2021 .SHORT TERM... Relatively cool and somewhat surprisingly dry airmass (with dewpoints dropping into the upper 40s) much of the day so far, following the early morning outflows. By mid afternoon, however, we were seeing rapid recovery of higher dewpoints and gradually warmer temperatures as a surface low pressure center was deepening over eastern New Mexico. Anticipation is the surface low will shift into southeast New Mexico and increase the moist, low level inflow across our area in advance of the strong upper level low pressure system over eastern Arizona. Solutions consistent breaking out scattered strong or severe thunderstorms by 4 or 5 pm near the New Mexico-Texas border with storms moving to the east. Combination of instability and shear support rapidly rotation supercells and a valid tornado threat, so a Tornado Watch will be in effect this evening at least areas on the Caprock if not all areas. We also issued a Flash Flood Watch this evening the entire area over concern for slower moving right-splitting supercells. Forecast hodographs exhibit straight- lines initially late this afternoon and early evening, favoring splitting storms, before stronger flow leads to a more coalesced system into the eastern part of the area later this evening. Another impulse appears will stream across the area later tonight. So following a break in activity on the Caprock later this evening, we expect a renewal of storm chances early Tuesday mainly from the southern South Plains to the Rolling Plains. But rain coverage from this next impulse remains uncertain and largely dependent on the early evening storms. None-the-less, slightly cooler and moist low level conditions likely to blanket the area again early Tuesday after this next impulse departs to the east. Focus Tuesday afternoon once again will likely turn west to to the dryline, which probably will be in eastern New Mexico once again. The large upper level storm system still will be just west of the area. We retained a chance mention for storms much of the area Tuesday afternoon, but perhaps better chances will be later Tuesday or Tuesday night; see discussion below. RMcQueen .LONG TERM... The upper level closed low currently to our west, helping to drive recent severe convection will begin to lift north out of northeast New Mexico tomorrow night into early Wednesday morning. As the low evolves into an open wave, a sharp trough will linger over our general longitude with high pressure amplifying across eastern CONUS. The lingering trough and surface pressure falls in eastern New Mexico will keep chances of scattered showers and thunderstorms in the forecast late Tuesday night and Wednesday, along and east of a dryline currently progged to position in vicinity of the I27 corridor. The SPC currently has most of our area in a Day 3 Marginal for more severe storms on Wednesday. The upper level low turned open wave and associated trough will get absorbed by the polar jet back into the next Pacific low over NOCAL Thursday, as the broad ridging across the east serves to block eastern progression. There will be a break in convective activity on Thursday as the upper trough gets absorbed, followed by deep boundary layer Gulf moisture return beginning early Friday as the blocking ridge expands west. The expected moisture return and westward expansion of the ridge coupled with the deepening of the next Pacific Low to our west may lead to another round of severe weather over multiple days next weekend. && .LUB WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch until midnight CDT tonight for TXZ021>044. && 05/55
Hazardous weather outlook, May 17, 11:51 AM CDT, 6 hours 36 minutes before
Hazardous Weather Outlook National Weather Service Lubbock TX 1151 AM CDT Mon May 17 2021 TXZ021>044-181700- Parmer-Castro-Swisher-Briscoe-Hall-Childress-Bailey-Lamb-Hale-Floyd- Motley-Cottle-Cochran-Hockley-Lubbock-Crosby-Dickens-King-Yoakum- Terry-Lynn-Garza-Kent-Stonewall- 1151 AM CDT Mon May 17 2021 This Hazardous Weather Outlook is for the South Plains, Rolling Plains and the far Southern Texas Panhandle. .DAY ONE...This afternoon and tonight. There is a moderate risk of severe thunderstorms for the South Plains and Rolling Plains this afternoon into tonight, with an enhanced risk of severe weather for the southern Texas Panhandle. Isolated to scattered supercell thunderstorms are expected to develop near a dryline across the southwest Texas Panhandle and western and central South Plains this afternoon. These storms will become more enhanced where the dryline intersects an east-west boundary crossing the southern and central South Plains and southern Rolling Plains. These storms will quickly become severe and be capable of producing baseball size hail, wind gusts to 75 mph, torrential rainfall and tornadoes. This activity will move eastward through the evening, likely growing into a larger complex of thunderstorms as it moves off the Caprock. A hail, wind and heavy rain threat will continue with the complex of thunderstorm through the evening as well as still a risk for a few tornadoes. Another round of severe thunderstorms capable of generating golf ball size hail, wind gusts to 65 mph and intense rainfall and flash flooding may develop over the southern South Plains and the Rolling Plains late tonight, after midnight, and persist into Tuesday morning. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. More opportunities for thunderstorms will exist late Tuesday, Wednesday and then again from Friday into next weekend. Some of these storms could be strong to severe and produce heavy rainfall. .SPOTTER INFORMATION STATEMENT... Spotter activation will be needed. Please relay any information about severe weather to the NWS while following local, state, and CDC guidelines.
In the hours before
Local storm report, May 17, 5:12 PM CDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
512 PM CDT MON MAY 17 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0507 PM HAIL 9 SW GIRARD 33.27N 100.77W
05/17/2021 E1.00 INCH KENT TX TRAINED SPOTTER
&&
EVENT NUMBER LUB2100299
KENDRICKLocal storm report, May 17, 5:24 PM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
524 PM CDT MON MAY 17 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 PM HAIL 9 SW GIRARD 33.27N 100.77W
05/17/2021 E1.75 INCH KENT TX STORM CHASER
&&
EVENT NUMBER LUB2100300
KENDRICKLocal storm report, May 17, 5:48 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
548 PM CDT MON MAY 17 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0540 PM HAIL MATADOR 34.02N 100.82W
05/17/2021 E1.50 INCH MOTLEY TX LAW ENFORCEMENT
PING PONG BALL SIZED HAIL REPORTED AT THE SHARIFF
OFFICE.
&&
EVENT NUMBER LUB2100301
KENDRICKLocal storm report, May 17, 5:53 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
553 PM CDT MON MAY 17 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0548 PM HAIL 2 NW JAYTON 33.27N 100.60W
05/17/2021 E1.75 INCH KENT TX LAW ENFORCEMENT
&&
EVENT NUMBER LUB2100302
KENDRICKLocal storm report, May 17, 6:03 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
603 PM CDT MON MAY 17 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0603 PM HAIL JAYTON 33.25N 100.57W
05/17/2021 E1.50 INCH KENT TX LAW ENFORCEMENT
&&
EVENT NUMBER LUB2100303
DWKLocal storm report, May 17, 6:23 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
623 PM CDT MON MAY 17 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0612 PM HAIL 10 NW NEEDMORE 34.13N 102.86W
05/17/2021 M2.00 INCH BAILEY TX STORM CHASER
&&
EVENT NUMBER LUB2100304
KENDRICKThe office that day
Everything else NWS Lubbock, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 16, 7:17 PM CDT | Severe Thunderstorm Warning | LUB | Castro, Lamb | 43 min |
| May 16, 7:25 PM CDT | Areal Flood Advisory | LUB | Childress, Cottle, Hall, Motley | 2 hr |
| May 16, 7:29 PM CDT | Severe Thunderstorm Warning | LUB | Cottle | 46 min |
| May 16, 7:36 PM CDT | Areal Flood Advisory | LUB | Castro, Lamb | 114 min |
| May 16, 7:42 PM CDT | Tornado Warning | LUB | Lamb | 33 min |
| May 16, 7:59 PM CDT | Severe Thunderstorm Warning | LUB | Briscoe, Hall, Swisher | 61 min |
| May 16, 8:13 PM CDT | Tornado Warning | LUB | Lamb | 32 min |
| May 16, 8:20 PM CDT | Severe Thunderstorm Warning | LUB | Briscoe | 40 min |
| May 16, 8:44 PM CDT | Severe Thunderstorm Warning | LUB | Hale, Lamb | 46 min |
| May 16, 8:48 PM CDT | Severe Thunderstorm Warning | LUB | Briscoe, Floyd, Hall, Motley | 57 min |
| May 16, 9:29 PM CDT | Severe Thunderstorm Warning | LUB | Hale, Lamb | 18 min |
| May 16, 9:40 PM CDT | Areal Flood Advisory | LUB | Floyd, Motley | 2 hr |
| May 16, 9:40 PM CDT | Severe Thunderstorm Warning | LUB | Briscoe, Childress, Cottle, Floyd, Hall, Motley | 65 min |
| May 16, 10:15 PM CDT | Severe Thunderstorm Warning | LUB | Hale | 45 min |
| May 16, 10:17 PM CDT | Severe Thunderstorm Warning | LUB | Kent, King, Stonewall | 58 min |
| May 16, 10:22 PM CDT | Severe Thunderstorm Warning | LUB | Floyd, Motley | 23 min |
| May 16, 10:39 PM CDT | Severe Thunderstorm Warning | LUB | Childress, Cottle, Crosby, Dickens, Floyd, King and 1 more | 66 min |
| May 16, 10:59 PM CDT | Severe Thunderstorm Warning | LUB | Crosby, Floyd, Hale, Lubbock | 46 min |
| May 16, 11:30 PM CDT | Areal Flood Advisory | LUB | Cottle, Dickens, Floyd, King, Motley | 2 hr |
| May 16, 11:37 PM CDT | Areal Flood Advisory | LUB | Floyd, Hale | 113 min |
| May 16, 11:42 PM CDT | Severe Thunderstorm Warning | LUB | Crosby, Dickens, Floyd, King, Motley | 63 min |
| May 17, 12:40 AM CDT | Severe Thunderstorm Warning | LUB | Crosby, Dickens, Floyd, King, Motley | 65 min |
| May 17, 1:22 AM CDT | Severe Thunderstorm Warning | LUB | Kent, Stonewall | 53 min |
| May 17, 1:55 AM CDT | Areal Flood Advisory | LUB | Kent | 2 hr |
| May 17, 1:56 AM CDT | Severe Thunderstorm Warning | LUB | Kent, Stonewall | 19 min |
| May 17, 2:09 AM CDT | Special Weather Statement | LUB | Dickens | 51 min |
| May 17, 2:14 AM CDT | Severe Thunderstorm Warning | LUB | Stonewall | 25 min |
| May 17, 2:21 AM CDT | Special Weather Statement | LUB | Floyd | 24 min |
| May 17, 2:57 AM CDT | Special Weather Statement | LUB | Dickens | 33 min |
| May 17, 3:10 AM CDT | Areal Flood Advisory | LUB | Floyd, Hale | 118 min |
| May 17, 4:27 AM CDT | Special Weather Statement | LUB | Dickens | 33 min |
| May 17, 5:08 AM CDT | Special Weather Statement | LUB | Kent, Stonewall | 52 min |
| May 17, 1:56 PM CDT | Flash Flood Watch | LUB | Bailey, Briscoe, Castro, Childress, Cochran, Cottle and 18 more | 12 min |
| May 17, 2:15 PM CDT | Flash Flood Watch | LUB | Bailey, Briscoe, Castro, Childress, Cochran, Cottle and 18 more | 9 hr |
| May 17, 4:07 PM CDT | Severe Thunderstorm Warning | LUB | Dickens, Garza, Kent | 68 min |
| May 17, 4:34 PM CDT | Severe Thunderstorm Warning | LUB | King, Stonewall | 56 min |
| May 17, 5:03 PM CDT | Severe Thunderstorm Warning | LUB | Bailey | 57 min |
| May 17, 5:09 PM CDT | Severe Thunderstorm Warning | LUB | Dickens, Kent | 66 min |
| May 17, 5:20 PM CDT | Severe Thunderstorm Warning | LUB | King, Stonewall | 55 min |
| May 17, 5:22 PM CDT | Severe Thunderstorm Warning | LUB | Dickens | 34 min |
| May 17, 5:27 PM CDT | Areal Flood Advisory | LUB | Dickens, Kent, King, Stonewall | 3 hr |
| May 17, 5:35 PM CDT | Flash Flood Warning | LUB | Bailey | 3 hr |
| May 17, 5:37 PM CDT | Severe Thunderstorm Warning | LUB | Motley | 38 min |
| May 17, 5:51 PM CDT | Severe Thunderstorm Warning | LUB | Cochran, Hockley, Terry, Yoakum | 39 min |
| May 17, 5:56 PM CDT | Severe Thunderstorm Warning | LUB | Bailey, Lamb | 64 min |
| May 17, 6:07 PM CDT | Severe Thunderstorm Warning | LUB | Dickens, Kent, King, Stonewall | 53 min |
| May 17, 6:18 PM CDT | Tornado Warning | LUB | Stonewall | 27 min |
| May 17, 6:23 PM CDT | Severe Thunderstorm Warning | LUB | Garza, Lynn | 67 min |
| May 17, 6:36 PM CDT | Areal Flood Advisory | LUB | Bailey, Lamb | 114 min |
| May 17, 6:38 PM CDT | Tornado Warning | LUB | Stonewall | 31 min |
| May 17, 6:39 PM CDT | Severe Thunderstorm Warning | LUB | Hockley, Terry | 66 min |
| May 17, 6:42 PM CDT | Severe Thunderstorm Warning | LUB | Castro, Swisher | 63 min |
| May 17, 6:49 PM CDT | Severe Thunderstorm Warning | LUB | Hall, Motley | 56 min |
| May 17, 6:55 PM CDT | Severe Thunderstorm Warning | LUB | Bailey, Lamb | 65 min |
| May 17, 6:57 PM CDT | Severe Thunderstorm Warning | LUB | Briscoe | 63 min |
| May 17, 6:58 PM CDT | Severe Thunderstorm Warning | LUB | Lynn, Terry | 62 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.